RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 3(327), Pages 177–178 (Mi umn166)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The Krichever map and (semi)stable sheaves on curves

D. V. Osipov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm166

Full text: PDF file (248 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:3, 646–647

Bibliographic databases:

MSC: 14H60
Accepted: 23.04.1999

Citation: D. V. Osipov, “The Krichever map and (semi)stable sheaves on curves”, Uspekhi Mat. Nauk, 54:3(327) (1999), 177–178; Russian Math. Surveys, 54:3 (1999), 646–647

Citation in format AMSBIB
\Bibitem{Osi99}
\by D.~V.~Osipov
\paper The Krichever map and (semi)stable sheaves on curves
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 3(327)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn166}
\crossref{https://doi.org/10.4213/rm166}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728659}
\zmath{https://zbmath.org/?q=an:0962.14026}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54..646O}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 3
\pages 646--647
\crossref{https://doi.org/10.1070/rm1999v054n03ABEH000166}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000084485600015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0347174164}


Linking options:
  • http://mi.mathnet.ru/eng/umn166
  • https://doi.org/10.4213/rm166
  • http://mi.mathnet.ru/eng/umn/v54/i3/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Osipov, “The infinite-dimensional Sato Grassmannian and coherent sheaves of rank 2 on curves”, Sb. Math., 194:11 (2003), 1665–1678  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:211
    Full text:104
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020